ITP OpenIR
(Note: the search results are based on claimed items)

Browse/Search Results:  1-10 of 15 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Study of the shear-rate dependence of granular friction based on community detection 期刊论文
SCIENCE CHINA-PHYSICS MECHANICS & ASTRONOMY, 2019, 卷号: 62, 期号: 4, 页码: 40511
Authors:  Zhang, YW;  Hu, GK;  Chen, XS;  Chen, W;  Liu, WQ
Adobe PDF(308Kb)  |  Favorite  |  View/Download:209/0  |  Submit date:2019/07/19
NETWORKS  DYNAMICS  MEDIA  
Resilience of networks with community structure behaves as if under an external field 期刊论文
PROCEEDINGS OF THE NATIONAL ACADEMY OF SCIENCES OF THE UNITED STATES OF AMERICA, 2018, 卷号: 115, 期号: 27, 页码: 6911-6915
Authors:  Dong, GG;  Fan, JF;  Shekhtman, LM;  Shai, S;  Du, RJ;  Tian, LX;  Chen, XS;  Stanley, HE;  Havlin, S
Adobe PDF(3005Kb)  |  Favorite  |  View/Download:231/0  |  Submit date:2018/12/27
INTERDEPENDENT NETWORKS  COMPLEX NETWORKS  EXPLOSIVE PERCOLATION  DYNAMICS  CLUSTER  WORLD  MODEL  
Finite-size scaling of clique percolation on two-dimensional Moore lattices 期刊论文
PHYSICAL REVIEW E, 2018, 卷号: 97, 期号: 5, 页码: 52133
Authors:  Dong, JQ;  Shen, Z;  Zhang, YW;  Huang, ZG;  Huang, L;  Chen, XS
Adobe PDF(399Kb)  |  Favorite  |  View/Download:222/0  |  Submit date:2018/12/27
EXPLOSIVE PERCOLATION  BOND PERCOLATION  NETWORKS  CLUSTER  
Structural resilience of spatial networks with inter-links behaving as an external field 期刊论文
NEW JOURNAL OF PHYSICS, 2018, 卷号: 20, 页码: 93003
Authors:  Fan, JF;  Dong, GG;  Shekhtman, LM;  Zhou, D;  Meng, J;  Chen, XS;  Havlin, S
Adobe PDF(896Kb)  |  Favorite  |  View/Download:250/0  |  Submit date:2018/12/27
INTERDEPENDENT NETWORKS  COMPLEX NETWORKS  PERCOLATION  
Finite-size scaling of correlation functions in finite systems 期刊论文
SCIENCE CHINA-PHYSICS MECHANICS & ASTRONOMY, 2018, 卷号: 61, 期号: 12, 页码: 120511
Authors:  Zhang, X;  Hu, GK;  Zhang, YW;  Li, XT;  Chen, XS
Adobe PDF(587Kb)  |  Favorite  |  View/Download:190/0  |  Submit date:2018/12/27
MONTE-CARLO  MODEL  PERCOLATION  TRANSITION  
Statistical properties of random clique networks 期刊论文
FRONTIERS OF PHYSICS, 2017, 卷号: 12, 期号: 5, 页码: 128909
Authors:  Ding, YM;  Meng, J;  Fan, JF;  Ye, FF;  Chen, XS;  Chen, XS (reprint author), Chinese Acad Sci, Inst Theoret Phys, Key Lab Theoret Phys, POB 2735, Beijing 100190, Peoples R China.;  Ye, FF (reprint author), Chinese Acad Sci, Inst Phys, Key Lab Soft Matter Phys, Beijing Natl Lab Condensed Matter Phys, Beijing 100190, Peoples R China.;  Chen, XS (reprint author), Univ Chinese Acad Sci, Sch Phys Sci, Beijing 100049, Peoples R China.
Adobe PDF(662Kb)  |  Favorite  |  View/Download:214/1  |  Submit date:2017/12/21
Complex Networks  Random Clique Networks  Motifs  Communicability  
Criticality of networks with long-range connections 期刊论文
SCIENCE CHINA-PHYSICS MECHANICS & ASTRONOMY, 2017, 卷号: 60, 期号: 2, 页码: 20521
Authors:  Yang, ZQ;  Liu, MX;  Chen, XS;  Chen, XS (reprint author), Chinese Acad Sci, Inst Theoret Phys, Key Lab Theoret Phys, Beijing 100190, Peoples R China.;  Chen, XS (reprint author), Univ Chinese Acad Sci, Sch Phys Sci, Beijing 100049, Peoples R China.
Adobe PDF(102Kb)  |  Favorite  |  View/Download:211/3  |  Submit date:2017/12/21
Critical Behavior of Spatial Evolutionary Game with Altruistic to Spiteful Preferences on Two-Dimensional Lattices 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2016, 卷号: 66, 期号: 4, 页码: 439-446
Authors:  Yang, B;  Li, XT;  Chen, W;  Liu, J;  Chen, XS;  Chen, XS (reprint author), Chinese Acad Sci, Key Lab Theoret Phys, Inst Theoret Phys, POB 2735, Beijing 100190, Peoples R China.;  Chen, XS (reprint author), Univ Chinese Acad Sci, Sch Phys Sci, 19A Yuquan Rd, Beijing 100049, Peoples R China.
Adobe PDF(1909Kb)  |  Favorite  |  View/Download:220/11  |  Submit date:2017/10/13
Spatial Evolutionary Game  Ising Model  Phase Transition  
随机派系网络的渗流相变研究 期刊论文
中国科学:物理学 力学 天文学, 2016, 卷号: 46, 期号: 06, 页码: 39-46
Authors:  丁益民;  樊京芳;  叶方富;  陈晓松
Adobe PDF(1107Kb)  |  Favorite  |  View/Download:182/0  |  Submit date:2019/09/05
复杂网络  派系  渗流相变  有限尺度标度性  
Critical Behaviors and Universality Classes of Percolation Phase Transitions on Two-Dimensional Square Lattice 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2015, 卷号: 64, 期号: 2, 页码: 231-236
Authors:  Zhu, Y;  Yang, ZQ;  Zhang, X;  Chen, XS;  Zhu, Y (reprint author), Chinese Acad Sci, Inst Theoret Phys, State Key Lab Theoret Phys, POB 2735, Beijing 100190, Peoples R China.
Adobe PDF(1080Kb)  |  Favorite  |  View/Download:258/10  |  Submit date:2016/11/21
Network  Percolation Phase Transition